# SDR 05FDEA01100

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A54811373201000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN A/C COMPARTMENT STRINGER 44L FROM FRAME 39 TO 47 HAS AREAS OF CORROSION ON STRINGER AND AROUND FASTENERS.  REMOVED FASTENERS IAW A310-200 SRM 51-40-21, REMOVED CORROSION IAW A310-200 SRM 51-74-10,  FOUND SECTION OUT OF LIMITS IAW A310-200 SRM 53-10-00, CUTOUT DAMAGED SECTION, FAB REPAIR  PARTS, AND INSTALLED REPAIR IAW A310-200 SRM 51-40-21 AND EA 6-5310-87227.   REINSTALLED  FASTENERS IAW A310-200 SRM 51-40-21.
